How long has your brother been on Zoloft? Fatigue and moodiness (especially fatigue) are common side effects of antidepressants. It definitely takes some time to adjust to medication and medications may not reach their full effect until you have been taking them for 4-6 weeks. I think if your brother has been taking Zoloft for over a week or two and is really not liking the way it makes him feel, he needs to talk to his doctor and maybe move on to something different.
Hope this helps some! Good luck to your brother!
YES I TOLD HIM THAT HE HAS ONLY BEEN ON ZOLOFT 50MG FOR ABOUT 3 DAYS NOW. HE IS ALSO ON XANAX .05MG HE IS LIKE TALKING OFF THE WALLS LIKE STUFF THAT HE WOULD NEVER SAY I HAVE BEEN ON THEM BEFORE AND I HAVE NEVER DID THAT. WELL THANKS FOR THE INPUT.
With my experience. I have found i cannot take Zoloft. A few will make one angry.
I told my doctor about this and i was taken off of it immediately.
However Please talk with his doctor first. Many folks do fine with zoloft.
If he is uncomfortable call and leave a message to doctor and ask them how to proceed from there.
Zoloft and medicines in the same family may not be the path for him to go.
Best to you
Different SSRIs like Zoloft affect people in different ways. I actually prefer Zoloft, but it really depends on the person. People often feel side effects especially when starting, stopping or adjusting dosage levels. In the long term I find they are quite effective combined with talk therapy. I also agree with snoozies; if after awhile it continues to bother him, ensure he talks to his doctor about it...keep us posted.